# SDR SWAA2016070753575

- Difficulty date: June 12, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED JUST INBOARD OF FLAP ROLLER SUPPORT ARM, UPPER FLANGE.  R & R THE WEB IAW SRM.
